# SDR AALA202111036220

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A300*
- Aircraft serial: 5368
- Aircraft time: 27,290 hours, 10,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR11039
- Condition: Discharged
- Location: Zone 800 - Doors
- Part time: 27,290 hours, 10,764 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR ASSIST BOTTLE DISCHARGED. REPLACED DOOR ASSIST BOTTLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
